# SDR SIMA200214808

- Difficulty date: May 1, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  FORWARD AND AFT DIAMOND GUSSET ARE CORRODED.  REMOVED AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-02.  (M)
